# SDR UPS03441129

- Difficulty date: August 6, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B101496
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING LE NR 18 VC FLAP IB ARM OB RIB AT ILES 802 CRACKED.     STOP DRILLED CRACK TRIMMED OFF STIFFENER THE REPAIR FTG AND THE REPAIR STRAP INSTALLED IAW HXRS NR R57-41-35055 AND EO B747-5740-19118-A ISSUED FOR REPLACE THE RIB WITHIN 18 MONTHS AND PERFORM REPEAT DETAIL VISUAL INSP. AT 77 DAY INTERVALS FOR GENERAL REPAIR INTEGRITY AND CRACK PROPAGATION.
